# SDR CALA2010062200286

- Difficulty date: June 19, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 38,282 hours, 13,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0004 EMERGENCY LIGHT CAPACITY CHECK ON CABIN FAILS 15 MINUTES CAPACITY CHECK.  REPLACED BATTERY CHARGER AND BATTERY ASSY (M1674) P/N D717-02-0 30 AND D717-01-100 PER AMM 31-51-06 HL N5156.
